MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A2025-060
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and dimensional inspections were performed on the returned device.The outer member was bunched and torn.The resistance with the guide wire was unable to be confirmed due to the condition of the returned device.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The reported difficulties appear to be due to case circumstances.It is likely that during use the clearance between the inner member of the catheter and the guide wire became reduced causing the catheter to become frozen over the guide wire.Continued attempts to remove the catheter likely caused the noted shaft damage.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the lower extremity.Resistance between a 2.5mm x 60mm x 150 cm armada 14 percutaneous transluminal angioplasty (pta) balloon catheter and an asahi gladius guidewire was felt.The guidewire became stuck in the balloon catheter and was unable to be removed.The balloon catheter and guidewire were removed from the patient anatomy together as a single unit.The procedure was successfully completed with an additional armada 14 balloon catheter and a command guidewire.There were no adverse patient effects.There was a reported delay in procedure; however, there were no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7785317
Report Number2024168-2018-06264
Device Sequence Number14007801
Product Code LIT
UDI-Device Identifier08717648156021
UDI-Public08717648156021
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue NumberA2025-060
Device Lot Number8041241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1